My blood pressure was 222/107 at hospital 3weeks ago I went in for eye pain they said was blood pressure causing it. Now take 25 mg daily . Lost hearing left ear after couple of dose
12 Jan 2012
I have taken atenolol for quite a mnay years of 25mg for an irregular fast heart beat, & never have had a problem with it. funy you mention hearing oss tho, because about 3 years ago I got what is called sudden deaf syndrome. Fancy name for sudden hearing loss. It just happened very quickly like snapping your fingers. I had just had a brain MRI the day before, & wham the next day hearing was gone. They did another MRI with dye to see if there was a neroma or something there, but there was not. I have this terrible ringing & horrible noise in theat ear in my head, but can't hear anything outisde of it. I have been told that had I oved in a different area where the medical is more proactive, a shot of prednisone would have probably stopped the whole thing, but they don't do that here so tried massive doses of it orally, but I couldn't handle 60mg 3 times a day. so had to stop it. Now they say the only thing that would help is a coclear implant.(sp).
Haven't checked it out either, because they don't do that around here either so would have to travel to a big University to have it done. I wish you luck, but you need to see an ears, nose, & throat( or ENT) & get this checked out ASAP! Mary
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Being given Tiazac with Loasartan htcz plus Atenolol but combination lowered heart rate to the 40's. Taken off Atenolol, heart rate rises to ...
1 answer • 11 Dec 2011
I am 25 years old and my doctor put me on atenolol close 4 months ago for high blood pressure.. --- A little over a year ago i was having RAPID ...
3 answers • 24 Dec 2011
the dr. put me on atenolol and amlodipine besylate. the meds have lowered my pulse and not the blood pressure. I am now having a lot of pressure in ...
2 answers • 4 Apr 2013